# SDR UIEA2011101900578

- Difficulty date: October 14, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,319 hours, 14,652 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP -MID FAIRING MADE CONTACT WITH A LIGHT POLE CAUSING DAMAGE/PUNCTURE, MEASURING APPROX 4.0 X 5.0 INCHES WITH A 6.0 INCH SCRAPE FWD OF HOLE (REF. FIGURE 1).  PERFORMED A TIME LIMITED REPAIR.
